MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO AMP 7.5X40MM MODULAR CANNULATED SCREW

GLOBUS MEDICAL, INC. CREO; CREO AMP 7.5X40MM MODULAR CANNULATED SCREW
Model Number 1067.4740
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 03/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a revision was needed to replace a creo screw that was found to have deviated post operatively.This event occurred in japan.
 
Additional Manufacturer Narrative
The device was available for evaluation.It was reported that a revision was needed to replace a creo screw that was found to have deviated post operatively.Visual inspection of the photos provided do not show any major damage or deformation that would indicate a catastrophic failure.From the information provided, the original l3-l5 plif surgery was completed on (b)(6) 2024 and a revision surgery was completed on (b)(6) 2024 due to a creo amp screw deviation.However, the surgeon was unable to disengage the independent lock during the revision case so the screw had to be removed and replaced.No x-ray images were provided for reference.The information provided confirmed the patient had osteoporosis.The deviation is consistent with osteoporotic bone.It was reported that when re-installing a deviated screw, it was difficult to set the rod due to the independent lock of the screw head.Eventually, the deviated (existing) screw could not be used and replaced it with a new reduction screw.Visual inspection of the returned implant show the mating creo amp screw still attached to reduction screw head.The parts are in the locked position with the saddle in the down position.There is not major signs of damage or deformation.There is some bio-debris visible between the saddle and screw head.The screw assembly was threaded into a holding block and the screw head was remobilized with a creo counter-torque and following the procedure detailed in the technique guide.Continued visual inspection of the screw head and screw do not show any abnormal damage or deformation to the internal components that would result in the screw head unable to be remobilized.No determinations could be made as to the cause of the reported issue.

Brand Name
CREO
Common Device Name
CREO AMP 7.5X40MM MODULAR CANNULATED SCREW
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key19165799
Report Number3004142400-2024-00069
Device Sequence Number12621353
Product Code MNH
UDI-Device Identifier00889095023862
UDI-Public00889095023862
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1067.4740
Device Lot NumberBAB606ND
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/27/2024
Initial Report FDA Received Date04/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient RaceAsian